Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243311] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Lütken, CA, Geometry of mirror manifolds, Nuclear Physics B, vol. 353 no. 2 (1991), pp. 427-461
    (last updated on 2017/12/13)

    Abstract:
    We analyze the mirror manifold hypothesis in one and three dimensions using the simplest available representations of the N = 2 superconformai algebra. The symmetries of these tensor models can be divided out to give an explicit representation of the mirror, and we give a simple group theoretical algorithm for determining which symmetries should be used. We show that the mirror of a superconformai field theory does not always have a geometrical interpretation, but when it does, deformations of complex structure of one manifold are reflected in deformations of the Kähler form of the mirror manifold, and we show how the large radius limit of a manifold corresponds to a large complex structure limit in the mirror manifold. The mirror of the Tian-Yau three generation model is constructed both as a conformal field theory and as an algebraic variety with Euler number six. The Hodge numbers of this manifold are fixed, but the intersection numbers are highly ambiguous, presumably reflecting a rich structure of multicritical points in the moduli space of the field theory.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320